# SDR QXEA200301420

- Difficulty date: November 13, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 5,837 hours, 6,772 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cam
- Condition: Out Of Position
- Location: Aft Airstairs
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- AFT AIRSTAIR INOPERATIVE.  REALIGNED FOLLOWING CAM TO TRACK.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
